# SDR DALA1035389855

- Difficulty date: November 22, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN RT STRUT LOWER END AT BS 579 STOP DRILLED CRACK . FABRICATED REPAIR DOUBLERS IAW SRM 53-01, FIG 2 AND SRM 53-13-2 FIG 4 TREATED AND PRIMED IAW SRM 51-10-3, INSTALLED REPAIR DOUBLER IAW SRM 51-30-5.
